# SDR I5EA2020051400002

- Difficulty date: April 25, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 62,690 hours, 41,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RIGHT OVER DOOR EXIT SIGN INOP
